# SDR HNAA2021062100268

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 48,109 hours, 45,469 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Cracked
- Location: Engine Bleed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT. E2 A/I FAIL MESSAGE APPEARED. FOLLOWED QRH AND MESSAGE REMAINED.   T/S IN REF TO FIM 30-11-00-810-801-A. INSPECTED ENG BLEED DUCTS ON #2 ENGINE. FOUND CRAK ON Y-PIPE BETWEEN ENGINE A/I VALVE AND HIGH STAGE VALVE. R&R'D ENG BLEED Y-PIPE IAW AMM 30-21-05-04. OPS CK GOOD. NO MESSAGES ON EICAS OR CMC. CLEAR MEL 30-7-1.
